MAUDE Adverse Event Report: MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6209-S1
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the introducer was returned and analyzed.Analysis indicated the sheath of the lead introducer was kinked/buckled.The sheath of the lead introducer was torn.Visual analysis of the introducer indicated damage during use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant, the introducer became kinked due to patient anatomy which led to insulation damage of the right ventricular (rv) lead.The introducer was changed out and the rv lead was explanted and replaced with a new lead.No patient complications have been reported as a result of this event.The introducer was returned to the manufacturer, analyzed, and tested out of specification.

Brand Name
PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23353518
Report Number2182208-2025-06950
Device Sequence Number9018757
Product Code DYB
UDI-Device Identifier00763000725488
UDI-Public(01)00763000725488(17)270203(10)GB9603561(20)01
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6209-S1
Device Catalogue Number6209-S1
Device Lot NumberGB9603561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565 LEAD.
Patient Age74 YR
Patient SexMale
Patient Weight65 KG